MAUDE Adverse Event Report: TELEFLEX MEDICAL PE ADULT-PED DRY/ WET LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE ADULT-PED DRY/ WET LF 6/CS; BOTTLE, COLLECTION, VACUUM
Catalog Number A-6000-08LF
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reported event: the orange indicator piece which indicates if suction is being adequately maintained at the ordered rate does not show in a window.There was no patient harm.
 
Additional Manufacturer Narrative
(b)(4).The device history review could not be conducted since the lot number was not provided.Teleflex will continue to monitor and trend related events.

Brand Name
PE ADULT-PED DRY/ WET LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16373021
Report Number3004365956-2023-00014
Device Sequence Number6748803
Product Code KDQ
UDI-Device Identifier44026704428791
UDI-Public44026704428791
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA-6000-08LF
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Initial Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexFemale